Asymptotic expansion of closed geodesics in homology classes.

Liu, Dongsheng (2004) Asymptotic expansion of closed geodesics in homology classes. Glasgow Mathematical Journal, 46 (2). pp. 283-299. ISSN 0017-0895

[img]
Preview
PDF (download2.pdf)
download2.pdf

Download (153kB)

Abstract

In this paper we give a full asymptotic expansion for the number of closed geodesics in homology classes. Especially, we obtain formulae about the coefficients of error terms which depend on the homology class.

Item Type: Journal Article
Journal or Publication Title: Glasgow Mathematical Journal
Additional Information: http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 46 (2), pp 283-299 2004, © 2004 Cambridge University Press.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
Departments: Faculty of Science and Technology > Physics
Faculty of Science and Technology > Engineering
ID Code: 23894
Deposited By: ep_ss_importer
Deposited On: 23 Feb 2009 13:05
Refereed?: Yes
Published?: Published
Last Modified: 20 Oct 2019 23:26
URI: https://eprints.lancs.ac.uk/id/eprint/23894

Actions (login required)

View Item View Item